# SDR FDKA200712388

- Difficulty date: December 7, 2007
- Submitted: January 18, 2008
- Operation: Air carrier
- Aircraft: N858MJ
- Make and model: Emb EMB-145LR
- Aircraft serial: 145767
- Aircraft time: 12,344 hours, 12,030 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Warning
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

FDM 6145 JFK - LAV SMOKE WARNING IN FLIGHT.  MX TROUBLESHOT AND COULD NOT DUPLICATE.
